Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 182, Number 1, Pages 42–45 (Mi dan34090)  

MATHEMATICS

A certain method for solving a stationary problem

G. I. Marchuk, K. E. Sarbasov

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (393 kB)

Bibliographic databases:
UDC: 518:517.944/.947
Received: 24.05.1968

Citation: G. I. Marchuk, K. E. Sarbasov, “A certain method for solving a stationary problem”, Dokl. Akad. Nauk SSSR, 182:1 (1968), 42–45

Citation in format AMSBIB
\Bibitem{MarSar68}
\by G.~I.~Marchuk, K.~E.~Sarbasov
\paper A certain method for solving a stationary problem
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 182
\issue 1
\pages 42--45
\mathnet{http://mi.mathnet.ru/dan34090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0234646}
\zmath{https://zbmath.org/?q=an:0175.16204}


Linking options:
  • http://mi.mathnet.ru/eng/dan34090
  • http://mi.mathnet.ru/eng/dan/v182/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022